<  Back to the Polytechnique Montréal portal

Items published in "1999"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Department | Document subtype | No Grouping
Jump to: Article
Number of items: 1.

Article

Costa, O. L. V., Assumpcao, E. O., Boukas, E.-K., & Marques, R. P. (1999). Constrained Quadratic State Feedback Control of Discrete-Time Markovian Jump Linear Systems. Automatica, 35(4), 617-626. External link

List generated on: Tue May 28 12:13:06 2024 EDT